# SDR DALA2017011700435

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 65,489 hours, 46,999 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Unsecure
- Location: Apu Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO AN ACID ODOR AND HAZE IN THE CABIN AFTER TAKEOFF. BOTH AFT LAVATORY SMOKE DETECTORS SOUNDED.   MAINTENANCE FOUND THE APU OIL CAP NOT SECURE. THE APU WAS REPLACED AND WC 2120-2368 COMPLETED. THE RT ACM WAS ALSO REPLACED BECAUSE OF AN OIL LEAK. MAINTENANCE PERFORMED A DUCT BURNOUT AND REPLACED THE COALESCER BAGS. THE AIRCRAFT WAS RETURNED TO SERVICE.
